MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 9 HOLES, 245 MM; NCB PERIPROSTHETIC FEMUR POLYAXIAL LOCKING PLATE SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 9 HOLES, 245 MM; NCB PERIPROSTHETIC FEMUR POLYAXIAL LOCKING PLATE SYSTEM
Model Number N/A
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products: ncb, locking cap; catalog#: 02.03150.300; lot#: 4503994220.Ncb, screw, self-tapping, 4.0 mm, 34 mm; catalog#: 02.03155.034; lot#: 3053723.Ncb, screw, self-tapping, 4.0 mm, 34 mm; catalog#: 02.03155.034; lot#: 3014670.Ncb, screw, self-tapping, 4.0 mm, 34 mm; catalog#: 02.03155.034; lot#: 2981839.Ncb, screw, self-tapping, 4.0 mm, 36 mm; catalog#: 02.03155.036; lot#: 3020914.Ncb, screw, self-tapping, 4.0 mm, 40 mm; catalog#: 02.03155.040; lot#: 3014688.Ncb, screw, self-tapping, 4.0 mm, 48 mm; catalog#: 02.03155.048; lot#: 2974811.Ncb, cable button for ncb polyaxial locking plate, 2.5 mm hex drive; catalog#: 47-2232-060-01; lot#: 3039757.Therapy date: (b)(6) 2021.The manufacturer received other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on an unknown side and underwent a revision surgery due to implant fracture.Patient stumbled and fell that led to the fracture of the implant.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: h2, h6.Correction: b4, g3, g6, h10.Event description: it was reported that the patient was implanted on (b)(6), 2021.The patient stumbled and fell which caused the plate to fracture hence patient underwent a revision surgery on (b)(6) 2021.Review of received data: - due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: - no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: - device purpose: this device is intended for treatment.- product compatibility: the compatibility check was performed from www.Productcompatibility.Zimmer.Com and showed that the product combination was approved by zimmer biomet.- dhr review: review of the device history records identified no deviations or anomalies during manufacturing.- raw material certificate: the raw material certificate was reviewed with no anomalies noted.Conclusion: it was reported that the patient was implanted on (b)(6),2021.The patient stumbled and fell which caused the plate to fracture hence patient underwent a revision surgery on (b)(6) 2021.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a nonconformance or complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
No change to previously reported event.

Brand Name
NCB, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, RIGHT, 9 HOLES, 245 MM
Common Device Name
NCB PERIPROSTHETIC FEMUR POLYAXIAL LOCKING PLATE SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key11561026
Report Number0009613350-2021-00140
Device Sequence Number2955122
Product Code HRS
UDI-Device Identifier00889024297456
UDI-Public00889024297456
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.03263.009
Device Lot Number3053024
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;